MAUDE Adverse Event Report: MEDIVATORS ENDO STRATUS IRRIGATION PUMP; ENDOSCOPIC IRRIGATION PUMP

MEDIVATORS ENDO STRATUS IRRIGATION PUMP; ENDOSCOPIC IRRIGATION PUMP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 10/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A facility reported their endo stratus irrigation pump was irrigating harder than normal during a procedure and caused a patient to bleed.After several attempts mediators ra has not been able to contact the facility to confirm details of this reported event.The irrigation pump was returned to mediators for additional inspection and functionality tests by mediators depot service department.The unit performed to specification.The endostratus irrigation pump is to be used by a trained user who is responsible for using clinical judgement to set the flow rate from the pump to a suitable level to for each individual patient.The flow rate should always be set at the lowest setting at the start of a procedure as instructed in the endostratus irrigation pump user manual.There have been no details on what settings were used during the procedure.There have been no reports on the patient condition or if the patient had sought additional medical attention following their procedure.This will continue being monitored in the mediators complaint handling system.
 
Event or Problem Description
A facility reported their endo stratus irrigation pump was irrigating harder than normal during a procedure and caused a patient to bleed.

Brand Name
ENDO STRATUS IRRIGATION PUMP
Common Device Name
ENDOSCOPIC IRRIGATION PUMP
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
plymouth MN 55447
MDR Report Key9288225
Report Number2150060-2019-00070
Device Sequence Number11340392
Product Code OCX
UDI-Device Identifier00677964063664
UDI-Public00677964063664
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113119
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2019
Initial Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;